# SDR CALA2019110101876

- Difficulty date: October 29, 2019
- Submitted: November 3, 2019
- Operation: Air carrier
- Aircraft: N452UA
- Make and model: Airbus A320-232
- Aircraft serial: 955
- Aircraft time: 66,293 hours, 27,510 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Pressure Panel
- Part number: D5713010920309
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SIDE PRESSURE PANEL BETWEEN FRAME 35-36. CRACKS IN PANEL CUT OUT AREA HOLE 13. CONTACT ENGINEERING INSTRUCTIONS AND REPAIR BE FORE NEXT FLIGHT. SUPPORT TASK, AD 2018-06-04 PER HAECO LCQ NR 9 296309 REFERENCE LOG PAGE 3692863. INTERIM REPAIR ACCOMPLISHED PER ECRA 5331-02493. CLEARED REFERENCE TO ECRA 5331-02493
